# SDR AALA202406172113

- Difficulty date: June 15, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N431AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10385
- Aircraft time: 12,122 hours, 3,231 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: D0003100300000
- Condition: Cracked
- Location: Yellow Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO PHX DUE TO THE FLIGHT CREW REPORTING A YELLOW HYDRAULIC SYSTEM RESERVOIR LOW LEVEL MESSAGE. FLIGHT CREW ACCOMPLISHED ECAM ACTIONS SUCCESSFULLY AND LANDED AT PHX WHERE THE AIRCRAFT WAS TOWED TO THE GATE. MAINTENANCE FOUND THE YELLOW HYDRAULIC LINE CRACKED AND REPLACED IT. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED.
